# SDR NACA20040034

- Difficulty date: September 14, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,814 hours
- Engine: Pwa R2800CB3
- Engine time: 2,299 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 2,299 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO NR 2 ENGINE LOW FUEL FLOW AND LOW BMEP.  PERFORMED 30 IN FIELD BARO ENGINE OP CHECK IAW OPS MANUAL SECT. 9.20.  ALL PARAMETERS NORMAL, NO DEFECTS NOTED.
